MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7046-24
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: facility name (b)(6).H3/h6: neither samples nor pictures were received for the analysis of this complaint.No device history record was reviewed since lot number was not provided.Without the return of the used samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the complaint will be reopened for further investigation.
 
Event or Problem Description
It was reported that the device had an internal quality assurance on their infusions and noticed an increased trend of air in line alarms along with infusion ending 2.5 hours early.Per reporter, it had an air in line that was firing.The customer calculated delivery accuracy and some cases the infusion was in the spec, but in others the accuracy ranges from 11.5% up to 21%.The product fault occurred while in use with a patient.No patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Additional information received.See section a and d.B5: additional information was received that it was unclear if side effects reported by the patient were a result of receiving extra 5fu versus other systemic chemotherapy.There was a patient involvement and unknown patient harm/adverse event reported.H3: device was not returned for root cause analysis.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Complaint could not be confirmed and without the return of the used samples, a comprehensive failure investigation could not be performed, and a probable could not be determined.

Brand Name
CADD CASSETTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20246610
Report Number3012307300-2024-09451
Device Sequence Number7312251
Product Code FPA
UDI-Device Identifier10610586020308
UDI-Public(01)10610586020308(17)290401(10)6005734
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7046-24
Device Lot Number6005734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale
Patient Weight85 KG
Patient EthnicityNon Hispanic
Patient RaceWhite